Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Oct 13, 2021, 5:41 AM CDT for 5 counties in Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2021, 5:41 AM CDT (10:41 UTC)
- Expired
- Oct 13, 2021, 6:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Hail
- 0.00 in
- Wind
- 55
Counties Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 48 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 496 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted.
795
WWUS84 KOUN 131041
SPSOUN
Special Weather Statement
National Weather Service Norman OK
541 AM CDT Wed Oct 13 2021
OKZ024>030-038>040-044-131130-
Grady OK-Cotton OK-Oklahoma OK-Stephens OK-Canadian OK-
Pottawatomie OK-Cleveland OK-Garvin OK-McClain OK-Comanche OK-
Lincoln OK-
541 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of southeastern
Comanche, western Garvin, Grady, northern Stephens, southern Lincoln,
Oklahoma, northeastern Cotton, Cleveland, southeastern Canadian,
northwestern Pottawatomie and McClain Counties through 630 AM CDT...
At 541 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Edmond to near Newcastle to 10 miles west
of Duncan. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oklahoma City, Norman, southern Edmond, Moore, Midwest City, Shawnee,
Duncan, Del City, Chickasha, Newcastle, Blanchard, Tecumseh, Purcell,
Marlow, Bethany, Mustang, Choctaw, Warr Acres, The Village and Noble.
This includes the following highways...
Interstate 35 between mile markers 78 and 142.
Interstate 40 between mile markers 143 and 190.
Interstate 44 between mile markers 78 and 154.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect for the warned area.
A Severe Thunderstorm Watch remains in effect for the warned area.
&&
LAT...LON 3447 9757 3449 9830 3566 9753 3567 9662
TIME...MOT...LOC 1041Z 251DEG 27KT 3563 9730 3522 9757 3457 9814
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$
JTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Oct 13, 2:14 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Oct 13, 2:14 AM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
214 AM CDT Wed Oct 13 2021
...New SHORT TERM, LONG TERM, UPPER AIR...
.SHORT TERM...
(Today and tonight)
Issued at 210 AM CDT Wed Oct 13 2021
A line of storms will continue moving through central Oklahoma
this morning. The orientation of the shear vector will remain
parallel to the Pacific front, so linear mode will be maintained
and favored as the squall line continues to move eastward. The
primary hazard with these storms will be damaging wind gusts,
although all hazards are still possible. The magnitude of the
shear vector could favor some QLCS mesovortices, although that
threat should diminish into the morning hours. Storm propagation
with this line of storms could favor some flash flooding, but this
threat across central Oklahoma appears to be low at this time.
Another wave of showers and storms are possible in parts of south
central and southeast Oklahoma this evening and into the
overnight hours. Models are showing that PWATs could be over 2
inches, which is much higher than the 90th percentile (SPC's
sounding climatology has 1.31 inches for the 90th percentile).
With that being said, flooding and flash flooding are possible
through Thursday. Some places could see over 3 inches of rain.
Driving could be especially dangerous at night when you are unsure
about flooded roads. It is very important to turn around so you
don't drown!
Bunker
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 210 AM CDT Wed Oct 13 2021
With ongoing severe weather, will keep the long term discussion
shorter. A broad mid-level trough will move through the area by
the end of the week. Rain chances will exit the area by Friday mid
morning as a cold front traverses the area. Temperatures this
weekend will be more fall-like, with highs in the mid to upper
60s. Low temperatures will be in the 40s for most of the area, and
in the upper 30s across northwest Oklahoma. Early next week,
temperatures will stay near average, with no precipitation
expected.
Bunker
&&
.AVIATION...
(06Z TAFS)
Issued at 1218 AM CDT Wed Oct 13 2021
Gusty south/southeast winds will continue overnight with a line of
thunderstorms that will move east across the entire area overnight
into Wednesday morning. MVFR and some IFR conditions will occur
with the storms. VFR conditions will then return during the
morning hours as drier air works into the area with a lighter
southwest wind. Winds back to the south by around 00Z with lower
clouds and MVFR conditions begin to spread back north.
&&
.UPPER AIR...
Issued at 210 AM CDT Wed Oct 13 2021
An Upper Air flight is planned for 09Z this morning for ongoing
severe weather.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 76 61 76 52 / 60 30 30 40
Hobart OK 77 57 80 51 / 10 10 20 20
Wichita Falls TX 79 63 82 54 / 70 50 20 10
Gage OK 73 47 77 44 / 0 0 10 20
Ponca City OK 76 55 75 49 / 40 20 30 50
Durant OK 80 64 78 59 / 90 90 70 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from this evening through Thursday evening for
OKZ043-047-048-050>052.
TX...None.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...30Hazardous weather outlook, Oct 13, 5:00 AM CDT, 41 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 500 AM CDT Wed Oct 13 2021 OKZ004>048-050>052-TXZ083>090-141000- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 500 AM CDT Wed Oct 13 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight .Thunderstorms... A line of thunderstorms will continue to move into the eastern half of Oklahoma this morning. The severe weather risk will diminish in central Oklahoma after sunrise. .Heavy Rainfall... A flood watch is in effect for southeastern Oklahoma late this evening and into Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday .Thunderstorms... There is a chance for thunderstorms Thursday and early Friday. .Heavy Rain... Heavy rainfall Thursday could cause flooding in south central and southeastern Oklahoma where a Flood Watch is in effect.
In the hours before
Special weather statement, Oct 13, 4:11 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Norman OK
411 AM CDT Wed Oct 13 2021
OKZ022>024-027-035>038-131000-
Grady OK-Kiowa OK-Tillman OK-Washita OK-Canadian OK-Caddo OK-
Comanche OK-Jackson OK-
411 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of southeastern Washita,
northwestern Comanche, northwestern Grady, Caddo, southeastern
Jackson, eastern Kiowa, northern Tillman and Canadian Counties
through 500 AM CDT...
At 411 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles east of Geary to 3 miles south of
Mountain View to 5 miles north of Fargo. Movement was northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
El Reno, Anadarko, Frederick, Yukon, Piedmont, Hinton, Cache,
Carnegie, Union City, Minco, Apache, Snyder, Tipton, Mountain View,
Binger, Fort Cobb, Calumet, Mountain Park, Medicine Park and
Indiahoma.
This includes Interstate 40 between mile markers 101 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3502 9882 3555 9836 3555 9831 3561 9832
3567 9826 3567 9769 3438 9877 3442 9928
TIME...MOT...LOC 0911Z 245DEG 47KT 3562 9826 3505 9877 3437 9931
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ZwinkSpecial weather statement, Oct 13, 4:41 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Norman OK
441 AM CDT Wed Oct 13 2021
OKZ037-044-TXZ084>088-131030-
Tillman OK-Cotton OK-Wichita TX-Foard TX-Knox TX-Wilbarger TX-
Baylor TX-
441 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of west central Cotton,
southern Tillman, northwestern Wichita, southeastern Foard, northern
Knox, southern Wilbarger and northwestern Baylor Counties through 530
AM CDT...
At 441 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Davidson to near Vernon to 9
miles west of Truscott. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vernon, Frederick, Davidson, Hollister, Loveland, Lockett, Thalia,
Oklaunion, Truscott, Harrold, Grayback and Gilliland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3412 9939 3442 9908 3440 9856 3418 9880
3373 9945 3368 9999 3374 9999
TIME...MOT...LOC 0941Z 246DEG 33KT 3432 9910 3414 9933 3374 9997
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ZwinkSpecial weather statement, Oct 13, 4:45 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Norman OK
445 AM CDT Wed Oct 13 2021
OKZ008-013-018>020-024>026-131030-
Payne OK-Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-Kay OK-
Lincoln OK-Noble OK-
445 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of eastern Kay,
southeastern Kingfisher, northwestern Lincoln, northern Oklahoma,
Noble, Logan, Payne and northeastern Canadian Counties through 530 AM
CDT...
At 444 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles east of Chilocco to 3 miles southwest
of Red Rock to 6 miles west of Piedmont. Movement was northeast at 60
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northern Oklahoma City, Edmond, Stillwater, Ponca City, Guthrie,
Perry, Piedmont, Perkins, Newkirk, Langston, Crescent, Luther,
Cashion, Morrison, Carney, Glencoe, Tryon, Ripley, Kaw City and
Coyle.
This includes the following highways...
Interstate 35 between mile markers 139 and 190.
Interstate 44 between mile markers 140 and 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3678 9675 3675 9689 3668 9693 3670 9704
3665 9706 3659 9706 3658 9689 3651 9703
3633 9703 3633 9692 3625 9692 3624 9682
3616 9682 3616 9679 3562 9715 3559 9797
3638 9730 3698 9700 3700 9675
TIME...MOT...LOC 0944Z 234DEG 52KT 3696 9696 3642 9723 3570 9785
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ZwinkSpecial weather statement, Oct 13, 4:59 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Norman OK
459 AM CDT Wed Oct 13 2021
OKZ023>025-027>029-037>039-044-131045-
Grady OK-Tillman OK-Cotton OK-Oklahoma OK-Stephens OK-Canadian OK-
Caddo OK-Cleveland OK-McClain OK-Comanche OK-
459 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of Comanche, Grady,
southeastern Caddo, northwestern Stephens, Oklahoma, northern Cotton,
northern Cleveland, east central Tillman, eastern Canadian and
western McClain Counties through 545 AM CDT...
At 458 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles west of Piedmont to 5 miles southeast
of Union City to near Fort Sill. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oklahoma City, Norman, Lawton, Edmond, Moore, Midwest City, Duncan,
Del City, Chickasha, Newcastle, Blanchard, Marlow, Yukon, Bethany,
Mustang, Choctaw, Warr Acres, The Village, Noble and Tuttle.
This includes the following highways...
Interstate 35 between mile markers 99 and 143.
Interstate 40 between mile markers 129 and 172.
Interstate 44 between mile markers 22 and 151.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3438 9882 3530 9793 3565 9786 3568 9715
3536 9716 3486 9761 3486 9767 3480 9767
3438 9809
TIME...MOT...LOC 0958Z 249DEG 46KT 3568 9779 3535 9786 3468 9848
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ZwinkSpecial weather statement, Oct 13, 5:31 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Norman OK
531 AM CDT Wed Oct 13 2021
OKZ013-019-020-025-026-131100-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-Noble OK-
531 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of northern Lincoln,
northeastern Oklahoma, central Noble, eastern Logan and Payne
Counties through 600 AM CDT...
At 531 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Fairfax to 5 miles north of
Arcadia. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Northern Edmond, Stillwater, Guthrie, Cushing, Chandler, Perkins,
Stroud, Langston, Yale, Luther, Davenport, Wellston, Morrison,
Carney, Glencoe, Tryon, Ripley, Agra, Coyle and Arcadia.
This includes the following highways...
Interstate 35 between mile markers 144 and 174.
Interstate 44 between mile markers 156 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect for the warned area.
A Severe Thunderstorm Watch remains in effect for the warned area.
&&
LAT...LON 3658 9689 3655 9690 3653 9699 3651 9703
3633 9703 3633 9692 3625 9692 3624 9682
3616 9682 3616 9662 3567 9662 3567 9757
3645 9717 3659 9699 3660 9691
TIME...MOT...LOC 1031Z 267DEG 46KT 3660 9681 3574 9735
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JTSpecial weather statement, Oct 13, 5:41 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Norman OK
541 AM CDT Wed Oct 13 2021
OKZ024>030-038>040-044-131130-
Grady OK-Cotton OK-Oklahoma OK-Stephens OK-Canadian OK-
Pottawatomie OK-Cleveland OK-Garvin OK-McClain OK-Comanche OK-
Lincoln OK-
541 AM CDT Wed Oct 13 2021
...Strong thunderstorms will impact portions of southeastern
Comanche, western Garvin, Grady, northern Stephens, southern Lincoln,
Oklahoma, northeastern Cotton, Cleveland, southeastern Canadian,
northwestern Pottawatomie and McClain Counties through 630 AM CDT...
At 541 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Edmond to near Newcastle to 10 miles west
of Duncan. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oklahoma City, Norman, southern Edmond, Moore, Midwest City, Shawnee,
Duncan, Del City, Chickasha, Newcastle, Blanchard, Tecumseh, Purcell,
Marlow, Bethany, Mustang, Choctaw, Warr Acres, The Village and Noble.
This includes the following highways...
Interstate 35 between mile markers 78 and 142.
Interstate 40 between mile markers 143 and 190.
Interstate 44 between mile markers 78 and 154.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect for the warned area.
A Severe Thunderstorm Watch remains in effect for the warned area.
&&
LAT...LON 3447 9757 3449 9830 3566 9753 3567 9662
TIME...MOT...LOC 1041Z 251DEG 27KT 3563 9730 3522 9757 3457 9814
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:12 PM CDT | Tornado Warning | OUN | Washita | 14 min |
| Oct 12, 7:19 PM CDT | Special Weather Statement | OUN | Tillman | 26 min |
| Oct 12, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| Oct 12, 7:40 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 50 min |
| Oct 12, 8:02 PM CDT | Tornado Warning | OUN | Blaine, Custer, Dewey | 43 min |
| Oct 12, 8:12 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 48 min |
| Oct 12, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 49 min |
| Oct 12, 8:46 PM CDT | Tornado Warning | OUN | Blaine, Custer, Dewey | 44 min |
| Oct 12, 8:53 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa, Washita | 52 min |
| Oct 12, 9:43 PM CDT | Tornado Warning | OUN | Caddo | 32 min |
| Oct 12, 10:49 PM CDT | Special Weather Statement | OUN | Canadian | 41 min |
| Oct 12, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 77 min |
| Oct 13, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 61 min |
| Oct 13, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 67 min |
| Oct 13, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Major, Woods, Woodward | 61 min |
| Oct 13, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills | 46 min |
| Oct 13, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 29 min |
| Oct 13, 2:06 AM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| Oct 13, 2:23 AM CDT | Special Weather Statement | OUN | Dewey, Major | 37 min |
| Oct 13, 2:29 AM CDT | Special Weather Statement | OUN | Beckham | 31 min |
| Oct 13, 2:58 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Dewey, Grant, Major | 47 min |
| Oct 13, 3:00 AM CDT | Special Weather Statement | OUN | Custer, Greer, Harmon, Jackson, Washita | 45 min |
| Oct 13, 3:35 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 25 min |
| Oct 13, 3:41 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Tillman | 34 min |
| Oct 13, 3:56 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Kingfisher, Noble | 49 min |
| Oct 13, 4:11 AM CDT | Special Weather Statement | OUN | Caddo, Canadian | 49 min |
| Oct 13, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 39 min |
| Oct 13, 4:41 AM CDT | Special Weather Statement | OUN | Tillman | 49 min |
| Oct 13, 4:45 AM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 45 min |
| Oct 13, 4:59 AM CDT | Special Weather Statement | OUN | Cleveland, Comanche, Grady, Oklahoma | 46 min |
| Oct 13, 5:07 AM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 23 min |
| Oct 13, 5:27 AM CDT | Tornado Warning | OUN | Oklahoma | 18 min |
| Oct 13, 5:31 AM CDT | Special Weather Statement | OUN | Lincoln, Payne | 29 min |
| Oct 13, 5:44 AM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 18 min |
| Oct 13, 5:59 AM CDT | Special Weather Statement | OUN | Lincoln | 46 min |
| Oct 13, 6:06 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 24 min |
| Oct 13, 6:27 AM CDT | Special Weather Statement | OUN | Garvin, Lincoln, Pottawatomie | 33 min |
| Oct 13, 6:44 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 2 hr |
| Oct 13, 6:55 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 50 min |
| Oct 13, 6:57 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Love, Murray | 48 min |
| Oct 13, 7:19 AM CDT | Tornado Warning | OUN | Pontotoc, Pottawatomie, Seminole | 26 min |
| Oct 13, 7:29 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| Oct 13, 7:44 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 46 min |
| Oct 13, 8:07 AM CDT | Tornado Warning | OUN | Hughes | 23 min |
| Oct 13, 2:54 PM CDT | Special Weather Statement | OUN | Bryan | 66 min |
| Oct 13, 3:17 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.